# SDR SWIA200211069

- Difficulty date: July 17, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 252 hours, 199 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Flap Cannon Plug
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AT ROTATION, WINDSHEAR FAIL STATUS MESSAGE AND STICK SHAKER ACTUATION UP TO 180 KNTS.   RETURNED FOR LANDING AT SLC.    FOUND WIRE CG51C22 SHORTING AT FLAP POSITION TRANSMITTER CANNON PLUG P1CF.  REMOVED DAMAGED WIRE LENGTH AND REPLACED SOCKETS ON ALL WIRES TO CONNECTORS.  FLAP OPERATIONS CHECKS GOOD.
